Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Integration rules of hypercubic symmetry over a certain spherically symmetric space


Author: J. N. Lyness
Journal: Math. Comp. 19 (1965), 471-476
MSC: Primary 65.55
MathSciNet review: 0201070
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theory of integration rules suitable for integration over a hypercube and having hypercubic symmetry has recently been published. In this paper it is found that, with minor modification, this theory may be directly applied to obtain integration rules of hypercubic symmetry suitable for integration over a complete $ n$-dimensional space with the weight function $ \exp ( - {x_1}^2 - {x_2}^2 \cdot \cdot \cdot - {x_n}^2)$. As in the case of integration over hypercubes, an $ n$-dimensional rule of degree $ 2t + 1$ may be constructed requiring a number of function evaluations of order $ {2^t}{n^t}/t!$, only.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1965-0201070-3
PII: S 0025-5718(1965)0201070-3
Article copyright: © Copyright 1965 American Mathematical Society